# SDR MWEA020300

- Difficulty date: April 19, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 74,766 hours, 61,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 991224375N
- Condition: Corroded
- Location: Station 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STRUT GUSSET, LEFT SIDE AT STATION 965 CORRODED.  --  REMOVED AND REPLACED GUSSET.
